Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Skin allergy after stopping Crisanta LS birth control. Side effect?

hi doctor, my wife was using Crisanta LS for pregnancy control for 8 months.( from march-2011 to dec.2011) she stopped taking the tablets from Jan.12 and now she got some skin allergy , and the doctor is saying it is because of those tablets. is it possible to get side effect one year after stopping ? also kindly let me know about any other side effects of Crisanta LS
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM. You have not mentioned in which area of the body she is suffering from allergy. Get her examined by a dermatologist. Is she having any other complications? She needs to be clinically detected for the allergy.

Post-pill allergy after a long gap is a rare case ( though individual variations do occur ).

Yes, Crisanta LS has side effects like cholasma, weight changes, mood changes , jaundice, skin reactions, liver function disorders, headache, nausea, menstrual, irregularities, G-I upset, cramps and pain in legs, vaginal discharge and cervical erosion depression, loss of libido, etc.

I suggest you to let your wife have a medical check up done. It is best to check out her fitness. She should get LFT, and other investigations completed. Let her have home made nutritious diet, take care.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor